# SDR WX0A2015060172619

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 34,269 hours, 23,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ECAM, SMOKE LAVATORY DET FAULT, POSTED WHILE TAXING OUT FOR TAKEOFF.  FLIGHT ATTENDANTS REPORTED SMELLING BURNING SMELL FROM AFT RIGHT LAV.  PERFORMED LAV A SMOKE DETECTOR TEST IAW 26-17-15, TESTED OK.  NO DEFECTS NOTED IAW AMM 26-17-00-710-001-A.  TROUBLE SHOT IAW TSM 71-00-00-810-802-A & 05-50-00-810-831-A.  INSPECTED AFT LAVS LIGHTING, ASSOCIATED LAV SYS & WIRING, INSPECTED AFT GALLEY AREA, WIRING & LIGHTING ALL WITH NO FINDINGS OR ABNORMAL SMELLS NOTED.  LAV OPERATIONS CHECKED NORMAL.  PERFORMED ENG RUNS & OPERATED PACKS, COULD NOT DUPLICATE REPORTED BURNING SMELL.  SHUTDOWN & RESTARTED ENGS.  NOTICED SLIGHT ENG EXHAUST SMELL IN AFT CABIN WITH PACKS OFF, DOORS CLOSED & OUTFLOW VLV OPEN.  CONTACTED TECH SUPPORT.  TECH SUPPORT NOTIFIED VIA M508. IAW REVIEW OF M508 & MX ACTIONS PERFORMED, ACCOMPANIED BY NO HISTORY OF BURNING SMELL IN THE CABIN, ADVISED TO CONTINUE ACFT REVENUE SERVICE WITHOUT ANY FURTHER MX ACTION AT THIS TIME.  ACFT OK FOR SERVICE.
